Record number :
1138891
Title of article :
A shape controled fitting method for Bézier curves Original Research Article
Author/Authors :
Yves Mineur، نويسنده , , Tony Lichah، نويسنده , , Jean Marie Castelain، نويسنده , , Henri Giaume، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
13
From page :
879
To page :
891
Abstract :
The problem of controling a shape when fitting a curve to a set of digitized data points by proceeding to a least squares approximation is considered. A nonlinear method of solving this problem, dedicated to the obtention of planar curves with a smooth and monotonous variation of curvature is introduced. This method uses particular Bézier curves, called typical curves, whose control polygon is partially constrained in order to provide the desired curve shape. The curve fitting principle is based on variations of the tangent direction at the ends of the curve. These variations are controled by the displacement of a given curve point. An automatic procedure using this method to get a curve close to a set of data points has been implemented. An application to car body shape design and a comparison with the least squares approximation method is presented and discussed.
Keywords :
Shape design , Curve fitting , Shape control , Bézier curves
Journal title :
Computer Aided Geometric Design
Journal title :
Computer Aided Geometric Design
Serial Year :
1998
Link To Document :
بازگشت